MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/136/050
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the customer put air in the cuff during the pre-use check, leakage from the product was observed.No patient involvement.
 
Additional Manufacturer Narrative
Other text: four (4) photos were received for evaluation; damage on tube tip was observed in photo 4.One sample was received.The returned sample was visually inspected; a big cut from the tip of the tube was found.The device underwent functional testing.An air leak was detected in the tube tip where the cut was detected; the complaint was confirmed.Root cause was determined to be production procedure not followed properly.An awareness notification was made to production personnel by quality engineer on 13/jun/2022.There were no non-conforming reports (ncrs) initiated for the lot or anomalies identified in the device history record review.The lot met the requirements for release.No deviations identified during manufacturing., corrected data: d4 and h4.

Brand Name
PORTEX ENDOTRACHEAL TUBES POLAR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
2-12-12, kitanagase-omotemachi
minneapolis, MN 55442
MDR Report Key14014196
Report Number3012307300-2022-05833
Device Sequence Number12337580
Product Code BTR
UDI-Device Identifier15019315021053
UDI-Public15019315021053
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Model Number100/136/050
Device Catalogue Number100/136/050
Device Lot Number4080567
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown